CSpace  > 应用数学研究所
Least absolute deviation estimation of autoregressive conditional duration model
Liu, Wei1,3; Wang, Hui-min2; Chen, Min1
2011-04-01
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume27Issue:2Pages:243-254
AbstractThis paper studies the least absolute deviation estimation of the high frequency financial autoregressive conditional duration (ACD) model. The asymptotic properties of the estimator are studied given mild regularity conditions. Furthermore, we develop a Wald test statistic for the linear restriction on the parameters. A simulation study is conducted for the finite sample properties of our estimator. Finally, we give an empirical study of financial duration.
Keywordleast absolute deviation estimation ACD model heavy tail
DOI10.1007/s10255-011-0059-9
Language英语
Funding ProjectNational Natural Science Foundation of China[70221001] ; National Natural Science Foundation of China[70331001] ; National Natural Science Foundation of China[10628104] ; National Natural Science Foundation of China[10721101] ; National Basic Research Program of China (973Program)[2007CB814902] ; Major State Basic Research Development Program of China (973 Program)[2007CB14902] ; National High Technology Research and Development Program of China (863 Program)[2007AA12Z04] ; Ministry of Water Resources of the People's Republic of China[200801027] ; Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics & Systems Science, Chinese Academy of Sciences[2008DP173182]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000288251100006
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11962
Collection应用数学研究所
Corresponding AuthorLiu, Wei
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Hohai Univ, Sch Business, Nanjing 210098, Peoples R China
3.Informat Management Ctr China Minsheng Banking Co, Beijing 100873, Peoples R China
Recommended Citation
GB/T 7714
Liu, Wei,Wang, Hui-min,Chen, Min. Least absolute deviation estimation of autoregressive conditional duration model[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2011,27(2):243-254.
APA Liu, Wei,Wang, Hui-min,&Chen, Min.(2011).Least absolute deviation estimation of autoregressive conditional duration model.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,27(2),243-254.
MLA Liu, Wei,et al."Least absolute deviation estimation of autoregressive conditional duration model".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 27.2(2011):243-254.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Wei]'s Articles
[Wang, Hui-min]'s Articles
[Chen, Min]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Wei]'s Articles
[Wang, Hui-min]'s Articles
[Chen, Min]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Wei]'s Articles
[Wang, Hui-min]'s Articles
[Chen, Min]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.